# SDR R61A2024032200125

- Difficulty date: March 5, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frms 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD. CARGO DOOR CUTOUT, LOWER BEAM CORRODED AT AFT LATCH FITTING AS MARKED. REMOVE AND REPLACE FWD CARGO LOWER THRESHOLD BEAM BETWEEN FRAMES 24-27 REFER SRM 51-40-08.
